# SDR SWAA2023082492935

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 58,838 hours, 39,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR HARD O STOW.<[01] R & R FS DOOR FASTENER ON AFT GIRT BAR RETAINER PER SRM#51-40-02. REINSTALLED FS DOOR SLIDE PER MT # 725-61-06.
